Metrics

From
Imputation of Missing Values for Pure Bilinear Time Series Models with Normally Distributed Innovations by Poti Owili Abaja, Dankit Nassiuma and Luke Orawo American Journal of Applied Mathematics and Statistics. 2015, 3(5), 199-205 doi:10.12691/ajams-3-5-4
Views
12451
Html 11812
Abstract 639
22 October 2015 (publication date) through 11 December 2022 *
11.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7690
PDF1376
Epub1002
XML1224
PPT1278
Figures877
Tables1933
Export: 2886
RIS913
BibTex1003
Endnote970
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com